RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Math. Phys., 2016, Volume 57, Issue 1, 15203, 11 pages (Mi jmp2)  

This article is cited in 1 scientific paper (total in 1 paper)

On the constrained classical capacity of infinite-dimensional covariant quantum channels

A. S. Holevo

Steklov Mathematical Institute, 119991 Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 14-21-00162
The work was supported by the grant of Russian Scientific Foundation (Project No. 14-21-00162).


DOI: https://doi.org/10.1063/1.4928050


Bibliographic databases:

Received: 23.03.2015
Accepted:24.07.2015
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jmp2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. E. Shirokov, A. S. Holevo, “On lower semicontinuity of the entropic disturbance and its applications in quantum information theory”, Izv. Math., 81:5 (2017), 1044–1060  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:121

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020